# SDR SWAA2022030826851

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 887 FLOOR PANEL NUT PLATE SUPPORT IS CORRODED / REMOVED CORROSION FROM AFT PIT STA 887 FLOOR PANEL NUT PLATE SUPPORT INSP'D WITH 10X MAG NO FURTHER DEFECT NOTED VERIFIED MATERIAL LOSS ORIG 'T' .063' REM 'T' .047' LOSS .016' TOOL # 36647 DUE 10JUN19 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 VERIFIED NEW PART AS 146A9401-39 A TAG # WN9901 ITEM 130 IAW AIPC 53-41-11-30 LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-05 AND BOEING DWG 146A7500 ID 52 REV B APPLIED CIC TO PART IAW AMM 25-52-91 PLACED PART IN PARTS RACK TOOL 36647 CAL 10JUN19
